hrcak mascot   Srce   HID

Ostalo

Pyridoxine Induced Rosacea-Like Dermatitis

Saida Rezaković ; Eskulap Polyclinic for Internal Medicine, Dermatology and Venereology, Neurology, Psychiatry, Surgery, Gynecology, Urology, Otorhinolaryngology and Physical Medicine, Zagreb, Croatia
Zrinka Bukvić Mokos ; Department of Dermatovenereology, Zagreb University Hospital Center and School of Medicine, University of Zagreb, Zagreb, Croatia
Zrinjka Paštar ; Health Department, Ministry of Defense Republic of Croatia, Zagreb, Croatia

Puni tekst: engleski, pdf (112 KB) str. 99-102 preuzimanja: 332* citiraj
APA 6th Edition
Rezaković, S., Bukvić Mokos, Z. i Paštar, Z. (2015). Pyridoxine Induced Rosacea-Like Dermatitis. Acta clinica Croatica, 54. (1.), 99-102. Preuzeto s https://hrcak.srce.hr/141611
MLA 8th Edition
Rezaković, Saida, et al. "Pyridoxine Induced Rosacea-Like Dermatitis." Acta clinica Croatica, vol. 54., br. 1., 2015, str. 99-102. https://hrcak.srce.hr/141611. Citirano 14.11.2019.
Chicago 17th Edition
Rezaković, Saida, Zrinka Bukvić Mokos i Zrinjka Paštar. "Pyridoxine Induced Rosacea-Like Dermatitis." Acta clinica Croatica 54., br. 1. (2015): 99-102. https://hrcak.srce.hr/141611
Harvard
Rezaković, S., Bukvić Mokos, Z., i Paštar, Z. (2015). 'Pyridoxine Induced Rosacea-Like Dermatitis', Acta clinica Croatica, 54.(1.), str. 99-102. Preuzeto s: https://hrcak.srce.hr/141611 (Datum pristupa: 14.11.2019.)
Vancouver
Rezaković S, Bukvić Mokos Z, Paštar Z. Pyridoxine Induced Rosacea-Like Dermatitis. Acta clinica Croatica [Internet]. 2015 [pristupljeno 14.11.2019.];54.(1.):99-102. Dostupno na: https://hrcak.srce.hr/141611
IEEE
S. Rezaković, Z. Bukvić Mokos i Z. Paštar, "Pyridoxine Induced Rosacea-Like Dermatitis", Acta clinica Croatica, vol.54., br. 1., str. 99-102, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/141611. [Citirano: 14.11.2019.]

Sažetak
Rosacea is a common chronic inflammatory cutaneous disease of unknown etiology, characterized by remissions and exacerbations, presenting with centrofacial erythema and telangiectasias. It affects mainly adults around the age of 30 years and classically predominates in females. The pathophysiology of rosacea has not yet been fully understood. Risk factors are positive family history, very light skin phototype, sun exposure and consumption of spicy food or alcohol. Recently, there has been some evidence that some drugs or vitamins could be potential factors that can aggravate rosacea or induce rosacea-like symptoms. In this context, we present a 53-year-old female developing rosacea-like dermatitis due to a fixed combination of isoniazid and pyridoxine, which she was receiving along with rifampicin for the treatment of pulmonary tuberculosis.

Ključne riječi
Pyridoxine; Vitamin B6; Rosacea – chemically induced

Hrčak ID: 141611

URI
https://hrcak.srce.hr/141611

[hrvatski]

Posjeta: 491 *